×

Found 3,467 Documents (Results 1–100)

Pseudo-almost periodic solutions of class \(r\) in the \(\alpha \)-norm under the light of measure theory. (English) Zbl 1532.35027

Diagana, Toka (ed.) et al., Partial differential equations and applications. Colloquium in honor of Hamidou Touré, Ouagadougou, Burkina Faso, November 5–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 420, 231-258 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Inverse scattering problems and their application to nonlinear integrable equations. 2nd edition. (English) Zbl 1533.35001

Monographs and Research Notes in Mathematics. Boca Raton, FL: CRC Press (ISBN 978-1-032-42921-2/hbk; 978-1-032-44116-0; 978-1-003-37054-3/ebook). xxix, 422 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Dual variational approach to nonlinear diffusion equations. (English) Zbl 1518.35003

Progress in Nonlinear Differential Equations and Their Applications 102. Subseries in Control. Cham: Birkhäuser (ISBN 978-3-031-24582-4/hbk; 978-3-031-24585-5/pbk; 978-3-031-24583-1/ebook). xviii, 212 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software